Works matching DE "NUMERICAL solutions to Voterra equations"
Results: 89
The backward euler anisotropic a posteriori error analysis for parabolic integro-differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1309, doi. 10.1002/num.22049
- By:
- Publication type:
- Article
Numerical scheme for a scalar conservation law with memory.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 239, doi. 10.1002/num.21806
- By:
- Publication type:
- Article
Scattering data computation for the Zakharov-Shabat system.
- Published in:
- Calcolo, 2016, v. 53, n. 3, p. 487, doi. 10.1007/s10092-015-0159-7
- By:
- Publication type:
- Article
Analysis of Full Volterra and Sparse Volterra Nonlinear Equalization for Downlink LTE System.
- Published in:
- Wireless Personal Communications, 2016, v. 89, n. 4, p. 1413, doi. 10.1007/s11277-016-3325-6
- By:
- Publication type:
- Article
Erratum to: Analysis of Full Volterra and Sparse Volterra Nonlinear Equalization for Downlink LTE System.
- Published in:
- 2016
- By:
- Publication type:
- Erratum
Numerical Solution of Linear Volterra Equations with Partial Integrals.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 168, doi. 10.1007/s10958-015-2434-1
- By:
- Publication type:
- Article
Numerical method for solving linear stochastic Itô-Volterra integral equations driven by fractional Brownian motion using hat functions.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 611, doi. 10.3906/mat-1508-50
- By:
- Publication type:
- Article
Periodic and asymptotically periodic solutions of systems of nonlinear difference equations with infinite delay.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 1927, doi. 10.1080/10236198.2013.791688
- By:
- Publication type:
- Article
Asymptotic periodicity of nonlinear discrete Volterra equations and applications.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 9, p. 1531, doi. 10.1080/10236198.2011.581664
- By:
- Publication type:
- Article
A New Bernoulli Wavelet Method for Numerical Solutions of Nonlinear Weakly Singular Volterra Integro-Differential Equations.
- Published in:
- International Journal of Computational Methods, 2017, v. 14, n. 3, p. -1, doi. 10.1142/S0219876217500220
- By:
- Publication type:
- Article
Conservation Laws of Discrete Evolution Equations by Symmetries and Adjoint Symmetries.
- Published in:
- Symmetry (20738994), 2015, v. 7, n. 2, p. 714, doi. 10.3390/sym7020714
- By:
- Publication type:
- Article
Asymptotic integration of a singularly perturbed Volterra equation in the case of a spectral singularity of first order.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 5/6, p. 824, doi. 10.1134/S000143461705008X
- By:
- Publication type:
- Article
On the existence of a variational principle for an operator equation with second derivative with respect to “ time”.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 83, doi. 10.1007/s11006-006-0111-x
- By:
- Publication type:
- Article
INTRODUCING A NEW APPROACH TO SOLVE NONLINEAR VOLTERRA-FREDHOLM INTEGRAL EQUATIONS.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2019, v. 10, n. 2, p. 175
- By:
- Publication type:
- Article
L solutions of backward stochastic Volterra integral equations.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 9, p. 1875, doi. 10.1007/s10114-012-9738-6
- By:
- Publication type:
- Article
Piecewise constant bounds for the solution of nonlinear Volterra-Fredholm integral equations.
- Published in:
- Computational & Applied Mathematics, 2012, v. 31, n. 2, p. 305, doi. 10.1590/S1807-03022012000200005
- By:
- Publication type:
- Article
Multiparameter regularization for Volterra kernel identification via multiscale collocation methods.
- Published in:
- Advances in Computational Mathematics, 2009, v. 31, n. 4, p. 421, doi. 10.1007/s10444-008-9077-4
- By:
- Publication type:
- Article
Numerical Solution for Volterra-Ferdholm Integral Equation with A Generalized Singular Kernel.
- Published in:
- Journal of Modern Methods in Numerical Mathematics, 2011, v. 2, n. 1/2, p. 1, doi. 10.20454/jmmnm.2011.60
- By:
- Publication type:
- Article
ON SOLVABILITY OF SECOND-ORDER EVOLUTION INCLUSIONS WITH VOLTERRA TYPE OPERATORS.
- Published in:
- Miskolc Mathematical Notes, 2008, v. 9, n. 2, p. 119, doi. 10.18514/MMN.2008.189
- By:
- Publication type:
- Article
SOME NEW INTEGRAL INEQUALITIES FOR RETARDED VOLTERRA EQUATIONS.
- Published in:
- Journal of Applied Functional Analysis, 2008, v. 3, n. 3, p. 348
- By:
- Publication type:
- Article
Supervised inductive learning with Lotka-Volterra derived models.
- Published in:
- Knowledge & Information Systems, 2011, v. 26, n. 2, p. 195, doi. 10.1007/s10115-009-0280-5
- By:
- Publication type:
- Article
Existence and uniqueness of fuzzy solutions for the nonlinear second-order fuzzy Volterra integrodifferential equations.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 1, p. 213
- By:
- Publication type:
- Article
Numerical solution of Volterra integro-differential equations.
- Published in:
- Journal of Computational Analysis & Applications, 2011, v. 13, n. 4, p. 654
- By:
- Publication type:
- Article
A generalization of Diaz-Margolis's fixed point theorem and its application to the stability of generalized Volterra integral equations.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0931-x
- By:
- Publication type:
- Article
Differential transform method for solving singularly perturbed Volterra integral equations
- Published in:
- Journal of King Saud University - Science, 2011, v. 23, n. 2, p. 223, doi. 10.1016/j.jksus.2010.07.013
- By:
- Publication type:
- Article
Numerical computational solution of the linear Volterra integral equations system via rationalized Haar functions
- Published in:
- Journal of King Saud University - Science, 2010, v. 22, n. 4, p. 265, doi. 10.1016/j.jksus.2010.05.010
- By:
- Publication type:
- Article
PERIODICITY IN MULTIPLE DELAY VOLTERRA DIFFERENCE EQUATIONS OF NEUTRAL TYPE.
- Published in:
- Electronic Journal of Mathematical Analysis & Applications, 2018, v. 6, n. 2, p. 110
- By:
- Publication type:
- Article
Approximate solution of systems of Volterra integral equations with error analysis.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 13, p. 3052, doi. 10.1080/00207160902906463
- By:
- Publication type:
- Article
Spline Collocation-Interpolation Method for Linear and Nonlinear Cordial Volterra Integral Equations.
- Published in:
- Numerical Functional Analysis & Optimization, 2011, v. 32, n. 1, p. 83, doi. 10.1080/01630563.2010.526412
- By:
- Publication type:
- Article
Cordial Volterra Integral Equations 1.
- Published in:
- Numerical Functional Analysis & Optimization, 2009, v. 30, n. 9/10, p. 1145, doi. 10.1080/01630560903393188
- By:
- Publication type:
- Article
Qualitative Properties of Solutions of Certain Volterra Type Difference Equations.
- Published in:
- Tamsui Oxford Journal of Mathematical Sciences (TOJMS), 2010, v. 26, n. 3, p. 273
- Publication type:
- Article
Dynamics of a switching diffusion modified Leslie-Gower predator-prey system with Beddington-DeAngelis functional response.
- Published in:
- Nonlinear Dynamics, 2016, v. 85, n. 2, p. 853, doi. 10.1007/s11071-016-2728-y
- By:
- Publication type:
- Article
Legendre wavelets Galerkin method for solving nonlinear stochastic integral equations.
- Published in:
- Nonlinear Dynamics, 2016, v. 85, n. 2, p. 1185, doi. 10.1007/s11071-016-2753-x
- By:
- Publication type:
- Article
On a particular second kind Volterra integral equation with a spectral parameter.
- Published in:
- Siberian Mathematical Journal, 2011, v. 52, n. 1, p. 1, doi. 10.1134/S0037446606010010
- By:
- Publication type:
- Article
On the solution of a Volterra equation of the first kind.
- Published in:
- Differential Equations, 2015, v. 51, n. 5, p. 674, doi. 10.1134/S0012266115050109
- By:
- Publication type:
- Article
Existence and blow-up of Kantorovich principal continuous solutions of nonlinear integral equations.
- Published in:
- Differential Equations, 2014, v. 50, n. 9, p. 1217, doi. 10.1134/S0012266114090080
- By:
- Publication type:
- Article
Analysis and solution of the Cauchy problem for linear Volterra integro-differential equations with functional delay.
- Published in:
- Differential Equations, 2011, v. 47, n. 10, p. 1525, doi. 10.1134/S001226611110017X
- By:
- Publication type:
- Article
Application of Newton-Cotes quadrature rule for nonlinear Hammerstein integral equations.
- Published in:
- Iranian Journal of Numerical Analysis & Optimization, 2021, v. 11, n. 2, p. 385, doi. 10.22067/ijnao.2021.69824.1024
- By:
- Publication type:
- Article
Dynamic deviation memory polynomial model for digital predistortion.
- Published in:
- Electronics Letters (Wiley-Blackwell), 2017, v. 53, n. 9, p. 606, doi. 10.1049/el.2017.0226
- By:
- Publication type:
- Article
Corrigendum to “Convergence Analysis of Legendre Pseudospectral Scheme for Solving Nonlinear Systems of Volterra Integral Equations”.
- Published in:
- Advances in Mathematical Physics, 2015, v. 2015, p. 1, doi. 10.1155/2015/850928
- By:
- Publication type:
- Article
Principal Dynamic Mode Analysis of the Hodgkin-Huxley Equations.
- Published in:
- International Journal of Neural Systems, 2015, v. 25, n. 2, p. -1, doi. 10.1142/S012906571550001X
- By:
- Publication type:
- Article
Features of behavior of numerical methods for solving Volterra integral equations of the second kind.
- Published in:
- Computational Mathematics & Mathematical Physics, 2014, v. 54, n. 3, p. 505, doi. 10.1134/S0965542514030026
- By:
- Publication type:
- Article
NUMERICAL TREATMENTS FOR VOLTERRA DELAY INTEGRO-DIFFERENTIAL EQUATIONS.
- Published in:
- Computational Methods in Applied Mathematics, 2009, v. 9, n. 3, p. 292, doi. 10.2478/cmam-2009-0018
- By:
- Publication type:
- Article
APPROXIMATE SOLUTION OF THE SYSTEM OF NON-LINEAR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS.
- Published in:
- Computational Methods in Applied Mathematics, 2008, v. 8, n. 1, p. 77, doi. 10.2478/cmam-2008-0005
- Publication type:
- Article
A Plankton Allelopathic Model Described by a Delayed Quasilinear Parabolic System.
- Published in:
- Mathematical Modelling & Analysis, 2012, v. 17, n. 4, p. 485, doi. 10.3846/13926292.2012.706652
- By:
- Publication type:
- Article
Applications of nonlinear Volterra equations of the first kind to the control problem for heat exchange dynamics.
- Published in:
- Automation & Remote Control, 2011, v. 72, n. 6, p. 1264, doi. 10.1134/S0005117911060142
- By:
- Publication type:
- Article
Study of functional-differential equations with unbounded operator coefficients.
- Published in:
- Doklady Mathematics, 2017, v. 96, n. 3, p. 620, doi. 10.1134/S1064562417060291
- By:
- Publication type:
- Article
The Lyusternik-Sobolev lemma and the specific asymptotic stability of solutions of linear homogeneous Volterra-type integro-differential equations of order 3.
- Published in:
- Doklady Mathematics, 2016, v. 94, n. 1, p. 418, doi. 10.1134/S1064562416040190
- By:
- Publication type:
- Article
Spectral analysis of hyperbolic Volterra integro-differential equations.
- Published in:
- Doklady Mathematics, 2015, v. 92, n. 2, p. 590, doi. 10.1134/S1064562415050324
- By:
- Publication type:
- Article
Multidimensional Volterra-type integral equation with singular boundary domains in kernels.
- Published in:
- Doklady Mathematics, 2011, v. 83, n. 2, p. 165, doi. 10.1134/S1064562411020116
- By:
- Publication type:
- Article